By continuing to browse this site, you must accept the use and writing of Cookies on your connected device.

These Cookies (small text files) are used to track your browsing, update your shopping cart, recognize you on your next visit and secure your connection. Know more

close

Efferalgan 500mg orodispersibles tablets UPSA

Contenance
€3.18
Quantity

Efferalgan 500mg orodispersibles tablets from UPSA laboratory is a medicine indicated in case of pain and/or fever such as headaches, flu symptoms, dental pain, body aches, painful periods.
Medicine reserved for adults, adolescents and children weighing more than 27 kg (from about 8 years old).
Medicine not subject to a medical prescription.

rea-4.png

PROVENANCE CERTIFÉE

rea-5.png

CONSEILS DE PHARMACIENS

rea-1.png

4,9/5 CLIENTS SATISFAITS

rea-2.png

EXPÉDITION SOUS 24H

rea-3.png

LIVRAISON INTERNATIONALE

Nos avis clients

You might also like

Efferalgan 500mg is indicated in case of pain and/or fever.

Efferalgan 500mg is a medicine containing paracetamol.

Dosage :
Efferalgan 500mg is reserved for adults over 50 kg.
The usual dosage is 500 mg tablet per dose, to be renewed if necessary after a minimum of 6 hours. In case of pain or fever more intense, 2 tablets 500 mg, to renew if necessary after 6 hours minimum. Each tablet contains 500 mg of paracetamol. Never exceed 6 tablets a day. If you are taking other medicines containing paracetamol or propacetamol, you should make sure that you never exceed the maximum dose of 3000 mg per day.

Do not take Efferalgan 500mg orodispersible tablets in the following cases :

  • You are allergic (hypersensitive) to the active substance (paracetamol) or to any of the other ingredients of Efferalgan 500mg, orodispersible tablet,
  • You have a serious liver disease,
  • You are taking a drug (kayexalate) to treat too much potassium in the blood,
  • You have one of the following hereditary diseases: phenylketonuria or intolerance to certain sugars

Precautions and special warnings :
Take special care with Efferalgan 500mg orodispersible tablet:
Tell your doctor before taking this medicine if any of the following apply to you :

  • If your weigh is less than 50 kg,
  • If you have severe liver or kidney disease, or if you suffer from chronic alcoholism,
  • If you are taking other medicines containing paracetamol,
  • If you have problems with nutrition (malnutrition) or dehydration.

Do not continue treatment without the advice of your doctor if you are in any of the following situations :

  • If the pain persists more than 5 days or the fever more than 3 days,
  • If the effectiveness of the drug seems to be insufficient,
  • If there is any other health problem.

Frequency and duration of treatment :
You should take your tablets regularly to avoid the oscillation of pain or fever. The catches must be spaced at least 4 hours apart. 
Do not continue treatment without the advice of your doctor if the pain persists for more than 5 days or fever for more than 3 days. 
Special category of patients : In case of serious kidney disease (severe kidney failure), you should consult your doctor before taking this medicine. If your doctor prescribes this medicine, the doses will be at least 8 hours apart.

Indications for use :
Oral use only. Tablets are orodispersibles, which means that each tablet dissolves in the mouth in a few seconds. Melt the tablet on the tongue. These tablets must be used without water.

Read the indications for use : Notice

Ingredients :
Each orodispersible tablet contains 500mg of paracetamol (paracetamol microsncapsulated with ethylcellulose).
The other ingredients are: anhydrous citric acid, sodium bicarbonate, sorbitol, anhydrous sodium carbonate, sucrose for compression, crospovidone, sodium benzoate, orange flavor, aspartame, acesulfame potassium.

List of excipients with known effects :
Important information about some of the ingredients of Efferalgan 500mg, orodispersible tablet :

  • Efferalgan 500mg orodispersible tablet contains several components that you need to consider, namely:
  • Aspartame. This component can be dangerous for people suffering from an inherited disease called phenylketonuria.
  • Sodium (39 mg per tablet) You should consider this if you are on a diet that is deodorated or low-sodium.
  • Sucrose, sorbitol. If your doctor has told you that you can not tolerate certain sugars, consult your doctor before taking this medicine.
  • Sorbitol may also interact with a drug (kayexalate) used to treat high blood potassium.
3400934821523
17 Items

Specific References

EAN13
3400934821523